# SDR DXTA2009070603720

- Difficulty date: July 1, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 9,780 hours, 8,113 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6508012201
- Condition: Inoperative
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID ANNUNICATOR LIGHT WILL INTERMITTENTLY ILLUMINATE AFTER GEAR RETRACTION.  LIGHT ILLUMINATES APROX 30 SECONDS THEN EXTINGUISHES.  BRAKES ALSO PULSATE ON LANDING WHEN BRAKES APPLIED FROM BOTH SIDES.  REMOVED AND REPLACED LT ANTI SKID TRANSDUCER WIRING HARNESS PER MM 34-42-00 AND SB560-24-03. OPS CHECKS GOOD.
